Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

have excessive facial hair, using Betnovate N, stopping it causes acne, redness. Cure?

Hi, I'm a 39 year asian female, i have excessive facial hair, which I have recently started to shave. I have been using Betnovate N Cream as a topical agent to reduce any irritation when I was previously using a facial hair removing cream. I have noticed that when I don't use Betnovate N cream, irrespective of using a facial hair remover, I break out into acne and redness...What is the cure for this? Also, I have ugly scars on my face sue to epilating/ shaving which are can I get rid of them?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi Ramyaa,
Thanks for writing to us.
You have mentioned three concerns - excessive hair growth over face acne break out and post inflammatory hyperpigmentation.
Excessive hair growth- get your hormonal profile done as increased hair growth in females could be due to hormone imbalance. The treatment can be in the form of laser hair reduction which would offer maximum benefits in such cases. If you are unwilling for the same, you may wax or thread the area and start applying eflornithine cream to retard hair growth.

Acne- probably due to betnovate application. Steroid creams can lead to acne eruptions and increased hair growth. Stop applying betnovate. Application of adapalene gel would help. Kindly consult a dermatologist to assess skin and prescribe treatment according to acne severity.

PIH - stop shaving or using epilator. Apply pigmentation reducing cream like hydroquinone or Glycolic acid or Kojic acid

Hope that helps.
Take care
Answered: Mon, 29 Apr 2013
I find this answer helpful

 2 users find this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor